# SDR GLBA20090731F

- Difficulty date: July 28, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 26,783 hours, 36,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE  4 CRACKS  RADIATING FROM AROUNDTWO RIVETS. ONE ON THE LT OF STRINGER NR 1. LENGTH OF CRACK IS APPROXIMATELY .2 AND .3 INCHES  AND ONE ON THE RT OF STRINGER NR 1. LENGTH OF CRACKIS APPROXIMATELY . AND .25 INCHES.   MAINTENANCE REPAIRED AFFECTED AREA AT F.S. 163.97 I.A.W. E.O.09-1900-53-011. ALL RII REQUIREMENTS COMPLIED PER EO INSTRUCTIONS. MAJOR REPAIR.
